MAUDE Adverse Event Report: CLEARVUE 550; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

CLEARVUE 550; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number CLEARVUE 550 DIAG ULTRASOUND SYS
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s biomedical engineer replaced the articulation arm to resolve the issue.The suspect arm was inadvertently scrapped prior to returning to philips for evaluation.Therefore, no failure or root cause analysis of the part could be performed.However, the ultrasound system has been returned to service with no similar issues reported.Part inadvertently scrapped prior to evaluation.
 
Event or Problem Description
A customer reported when going to retrieve their clearvue ultrasound system from the hallway, the monitor had detached from the hinge.The articulation arm was replaced to repair the system.No harm to the user or patient was associated with this event.

Brand Name
CLEARVUE 550
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
MDR Report Key11339966
Report Number3019216-2021-10018
Device Sequence Number2713141
Product Code IYN
UDI-Device Identifier00884838097681
UDI-Public00884838097681
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K120321
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLEARVUE 550 DIAG ULTRASOUND SYS
Device Catalogue Number795094
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/25/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1